# SDR GTIA2025010638651

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,283 hours, 6,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED RT PACK REF AMM 21-51-00-440-002-A , OPS CHECKS GOOD WITH NO ODOR NOTE THIS CLOSES MDDR 102297 / MEL 21-52-01-15.  PLACARD REMOVED DMI LOG UPDATED MOC NOTIFIED.
